MathSciNet Relay Station
MathSciNet bibliographic data
MR2667885 11S37 (11F80)
Colmez, Pierre Invariants $\scr L$ et dérivées de valeurs propres de Frobenius. (French) [$\scr L$-invariants and Frobenius eigenvalue derivatives] Astérisque No. 331 (2010), 13–28. ISBN: 978-2-85629-282-2
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement